American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq. Rational approximations of sectional category and Poincar\'e duality. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jesús González and Mark Grant. Sequential motion planning of non-colliding particles in Euclidean spaces. Proc. Amer. Math. Soc. 143 (2015) 4503-4512.
Abstract, references, and article information   
View Article: PDF

[3] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376. MR 3267004.
Abstract, references, and article information   
View Article: PDF

[4] A. Dranishnikov. On macroscopic dimension of universal coverings of closed manifolds. Trans. Moscow Math. Soc. 74 (2013) 229-244.
Abstract, references, and article information
View Article: PDF

[5] Gregory Lupton and Jérôme Scherer. Topological complexity of $H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1827-1838.
Abstract, references, and article information   
View Article: PDF

[6] Jesús González. Symmetric topological complexity as the first obstruction in Goodwillie’s Euclidean embedding tower for real projective spaces. Trans. Amer. Math. Soc. 363 (2011) 6713-6741. MR 2833574.
Abstract, references, and article information   
View Article: PDF

[7] John Oprea and Jeff Strom. Mixing categories. Proc. Amer. Math. Soc. 139 (2011) 3383-3392. MR 2811292.
Abstract, references, and article information   
View Article: PDF

[8] Hellen Colman. The Lusternik-Schnirelmann category of a Lie groupoid. Trans. Amer. Math. Soc. 362 (2010) 5529-5567. MR 2657690.
Abstract, references, and article information   
View Article: PDF

[9] Dmitry Bolotov and Alexander Dranishnikov. On Gromov's scalar curvature conjecture. Proc. Amer. Math. Soc. 138 (2010) 1517-1524. MR 2578547.
Abstract, references, and article information   
View Article: PDF

[10] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Alexander N. Dranishnikov. On the Lusternik-Schnirelmann category of spaces with 2-dimensional fundamental group. Proc. Amer. Math. Soc. 137 (2009) 1489-1497. MR 2465675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mikhail G. Katz; with an appendix by Jake P. Solomon. Systolic Geometry and Topology. Math. Surveys Monogr. 137 (2007) MR MR2292367.
Book volume table of contents

[13] Mikhail G. Katz. Gromov's optimal stable systolic inequality for $CP^n$. Math. Surveys Monogr. 137 (2007) 107-112.
Book volume table of contents
View Article: PDF

[14] Mikhail G. Katz. An optimal inequality for CAT(0) metrics. Math. Surveys Monogr. 137 (2007) 75-83.
Book volume table of contents
View Article: PDF

[15] Mikhail G. Katz. Systoles and their category. Math. Surveys Monogr. 137 (2007) 93-105.
Book volume table of contents
View Article: PDF

[16] Mikhail G. Katz. A primer on surfaces. Math. Surveys Monogr. 137 (2007) 51-55.
Book volume table of contents
View Article: PDF

[17] Mikhail G. Katz. Volume entropy and asymptotic upper bounds. Math. Surveys Monogr. 137 (2007) 85-89.
Book volume table of contents
View Article: PDF

[18] Mikhail G. Katz. The \textit {theorema egregium} of Gauss. Math. Surveys Monogr. 137 (2007) 21-27.
Book volume table of contents
View Article: PDF

[19] Mikhail G. Katz. Geometry and topology of systoles. Math. Surveys Monogr. 137 (2007) 3-11.
Book volume table of contents
View Article: PDF

[20] Mikhail G. Katz. Higher inequalities of Loewner-Gromov type. Math. Surveys Monogr. 137 (2007) 163-175.
Book volume table of contents
View Article: PDF

[21] Mikhail G. Katz. Historical remarks. Math. Surveys Monogr. 137 (2007) 13-20.
Book volume table of contents
View Article: PDF

[22] Mikhail G. Katz. Cup products and stable systoles. Math. Surveys Monogr. 137 (2007) 119-134.
Book volume table of contents
View Article: PDF

[23] Mikhail G. Katz. Systolic inequalities dependent on Massey products. Math. Surveys Monogr. 137 (2007) 113-118.
Book volume table of contents
View Article: PDF

[24] Mikhail G. Katz. Generalized degree and Loewner-type inequalities. Math. Surveys Monogr. 137 (2007) 155-162.
Book volume table of contents
View Article: PDF

[25] Mikhail G. Katz. Inequalities of Loewner and Pu. Math. Surveys Monogr. 137 (2007) 39-42.
Book volume table of contents
View Article: PDF

[26] Mikhail G. Katz. Hyperelliptic surfaces are Loewner. Math. Surveys Monogr. 137 (2007) 69-73.
Book volume table of contents
View Article: PDF

[27] Mikhail G. Katz. Dual-critical lattices and systoles. Math. Surveys Monogr. 137 (2007) 135-153.
Book volume table of contents
View Article: PDF

[28] Mikhail G. Katz. Four-manifold systole asymptotics. Math. Surveys Monogr. 137 (2007) 181-193.
Book volume table of contents
View Article: PDF

[29] Mikhail G. Katz. Systolic inequalities for $L^p$ norms. Math. Surveys Monogr. 137 (2007) 177-180.
Book volume table of contents
View Article: PDF

[30] Mikhail G. Katz. Global geometry of surfaces. Math. Surveys Monogr. 137 (2007) 29-38.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia